Z -subgroups of ordered groups

Jiří Rachůnek

Mathematica Slovaca (1979)

  • Volume: 29, Issue: 1, page 39-41
  • ISSN: 0232-0525

How to cite


Rachůnek, Jiří. "$Z$-subgroups of ordered groups." Mathematica Slovaca 29.1 (1979): 39-41. <http://eudml.org/doc/34048>.

author = {Rachůnek, Jiří},
journal = {Mathematica Slovaca},
keywords = {Z-Subgroups of 2-Isolated Regular Ordered Groups},
language = {eng},
number = {1},
pages = {39-41},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {$Z$-subgroups of ordered groups},
url = {http://eudml.org/doc/34048},
volume = {29},
year = {1979},

AU - Rachůnek, Jiří
TI - $Z$-subgroups of ordered groups
JO - Mathematica Slovaca
PY - 1979
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 29
IS - 1
SP - 39
EP - 41
LA - eng
KW - Z-Subgroups of 2-Isolated Regular Ordered Groups
UR - http://eudml.org/doc/34048
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.